# SDR SWIA201641969

- Difficulty date: February 18, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 33,260 hours, 27,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 310 HAS CORROSION BETWEEN STRINGERS 26L TO 26R.  INSTALLED NEW FRAME SECTION IAW SRM. NO LEAKS NOTED.
